# SDR R61A201312141332

- Difficulty date: December 14, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Aileron Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CO PILOTS AILERON CABLE PULLY BRACKET BETWEEN FRAMS 14,15 IS CRACKED ON AFT CORNER.  MX FOR WORK ACCOMPLISHED SEE CONTINUATION CARD VP-041872-2013/623 C1,C2.  REMOVED DAMAGED AREA IAW ETD 2013-170-068172, REV A, NDT (HFEC) OF DAMAGED REMOVAL AREA IAW NDT MANUAL 51-00-00 SHOWED NO CRACK INDICATIONS AT THIS TIME.  FABRICATED REPAIR DOUBLER FROM 7475-T761,.050 P.O. 024102-2011 IAW ETD 2013-170-068172, REV A.  DRILLED AND DEBURRED IAW SRM 51-40-02 AND ALODINED PRIMED AND TOP COATED IAW ETD 2013-170-068172 REV A AND SRM 51-23-04, 51-23-05. HFEC OF FABRICATED OF REPAIR DOUBLER IAW NDT MANUAL 51-00-00 SHOWED NO CRACK LIKE INDICATIONS AT THIS TIME.  INSTALLED REPAIR DOUBLER IAW ETD 2013-170-068172, REV A.  NOT FCBS NO CHANGE TO INSPECTION REQUIRMENTS.
